# SDR CALA2021092401669

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 59,286 hours, 25,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: ABS06381308
- Condition: Broken
- Location: 203-Wl-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACEMENT OF THE CONNECTOR BACKSHELL 203WL-A IS NEEDED. REPLACEMENT OF CONNECTOR BACKSHELL 203WL-A WAS PERFORMED IAW ESPN 20-53-45-02 REV 41 AND AWM 33-51-02 PAGE 203 SHEET 1 AND 2 REV 114. PERFORMED CONTINUTY CHECK IAW ESPM 20-52-21 REV 41. AND AWM 33-51-02 SHEET AND 2. OPC FOR EMERGENCY CEILING LIGHTS WAS PERFORMED IAW AMM 33-51-11-861-050-A REV 112.
